# SDR CA060421017

- Difficulty date: April 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Aircraft time: 9,167 hours
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B3D36C424
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: 4111810
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

THE ALTERNATOR HAS BEEN OVERHAULED AND FAILED.
